Posted 26 May 2008 - 08:44 AM
can azelex or finacea help mild acne scarring (scarred pores and superficial scars?)...Also I think I've read that azelex is less potent than finacea, so it is usually better for sensitive skin...Is that people's experiences? My skin is really sensitive and dry! Also I'm really nervous about the facial hair growth side effect! Has that happened to anyone?
Posted 26 May 2008 - 09:32 AM
Posted 26 May 2008 - 09:40 AM
Posted 26 May 2008 - 10:45 AM
Also from reading about others experiences it seems like azelaic acid doesnt generally cause an IB...or if it does that is a signal that it just doesnt agree with your skin...what do you guys think?
Posted 26 May 2008 - 11:21 AM
Posted 30 May 2008 - 10:43 AM
Overall, either one doesn't really matter as far as how potent it is on your skin, if you're not using it to treat rosacea. It's more about how moisturizing you want it to be for your skin.
For me, my skin was very irritated and dry from years of retinoids, and it didn't taken in Finacea very well at first. But, it was okay with Azelex, and even to this day, I sometimes go back to Azelex just because it feels like putting lotion on my face. I'd say Azelex is definitely moisturizing, while Finacea may cause some dryness for some people (not all).
But, in the end, it's better if you can use Finacea because it's half the price of Azelex.
And as for the scars... Well, a lot of people swear that they do go away faster, and I myself would like to believe that. But from what my ulta knowledgeable dermatologist told me, it seems that the red marks and scars just need some time more than anything else. Azelaic acid my help, probably not incredibly noticeably. Just be patient with those.
Posted 22 July 2011 - 03:53 AM
hi i am using 20% azelaic acid cream. i have used it just thrice. but i am really tensed and confused about its effect on facial hair growth. hair growth on my face and body is already too much. so i am confused should i continue using 20% azeliac acid or stop it?? i am suffering from mild to moderate acne but am using it bacause of hyperpigmentaion redness due to acne.
Edited by cute dods, 22 July 2011 - 03:54 AM.
Posted 17 September 2013 - 11:11 AM
did it made your facial hair growing?
I'm confused about it, because in theory it shouldn't but with the review and experiences of people, it actually make your fuzz darker and thicker..
i'm hésited to take it.. anyone have an idea?
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users